Alert archive / Louisiana / Flash Flood Warnings in 2013

Flash Flood Warning 26, NWS Jackson, MS

February 10, 2013Franklin Parish, Madison Parish, Tensas Parish, Louisiana; Issaquena County, Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 10, 2013, 11:19 AM CST for Franklin Parish, Madison Parish, Tensas Parish, Louisiana; Issaquena County, Warren County, Mississippi. It was in force for 116 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2013, 11:19 AM CST (17:19 UTC)
Expired
Feb 10, 2013, 1:15 PM CST
In force
116 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Franklin Parish, LA, Madison Parish, LA, Tensas Parish, LA, Issaquena County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 124 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 12:20 PM CSTFLASH FLOODVicksburg, MSNUMEROUS REPORTS OF FLOODED STREETS AND ROADS IN VICKSBURG AREA. PEMBERTON ROAD REPORTED IMPASSABLE. 2.19 INCHES OF RAIN BETWEEN 11 AM AND 1225 PM EAST SIDE OF VICKSBURG AT COCORAHS SITE.
Feb 10, 12:50 PM CSTFLASH FLOODVicksburg, MSEXTENSIVE STREET AND ROAD FLOODING. FIRE DEPARTMENT HAS HAD TO RESCUE A FEW MOTORISTS FROM FLOODED CARS. 2.6 INCHES OF RAIN SINCE 11 AM AT COCORAHS SITE ON EAST SIDE OF CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WGUS54 KJAN 101719
FFWJAN
LAC041-065-107-MSC055-149-101915-
/O.NEW.KJAN.FF.W.0026.130210T1719Z-130210T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF WINNSBORO...
  MADISON PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF TALLULAH...
  NORTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...
  SOUTHERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF VALLEY PARK...
  WESTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...REDWOOD...VICKSBURG...

* UNTIL 115 PM CST

* AT 1118 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING EAST AT 20 MPH. 
  ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE 
  INCHES...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SOMERSET...MANSFORD...OMEGA...EAGLE BEND AND LE TOURNEAU

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3214 9189 3239 9168 3240 9149 3247 9147
      3254 9129 3256 9107 3257 9105 3259 9113
      3259 9114 3264 9103 3260 9107 3257 9104
      3265 9102 3266 9099 3265 9073 3226 9075
      3199 9154 3193 9184 3197 9188

$$

AEG
1 follow-up statement
354 
WGUS74 KJAN 101839
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1239 PM CST SUN FEB 10 2013

LAC041-065-107-MSC055-149-101915-
/O.CON.KJAN.FF.W.0026.000000T0000Z-130210T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MS-ISSAQUENA MS-TENSAS LA-FRANKLIN LA-MADISON LA-
1239 PM CST SUN FEB 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CST FOR
SOUTHERN ISSAQUENA AND WESTERN WARREN COUNTIES...AND MADISON...
FRANKLIN AND NORTHERN TENSAS PARISHES...

AT 1234 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A BAND OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM VICKSBURG
TO NEWLIGHT...MOVING EAST NORTHEAST AT 40 MPH. ESTIMATED RADAR RAINFALL 
AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED SINCE 11
AM ACROSS MUCH OF THE WARNED AREA. AN AXIS OF TWO TO FOUR INCHES OF
RAIN IN AN HOUR HAS OCCURRED FROM SOUTHEAST MADISON PARISH ACROSS 
SOUTHERN SECTIONS OF THE CITY OF VICKSBURG...AND NUMEROUS REPORTS OF
SIGNIFICANT STREET FLOODING HAVE BEEN RECEIVED FROM THIS AREA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY...TENDAL...MANSFORD...OMEGA...VALLEY PARK...EAGLE BEND AND
REDWOOD

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES. IN ADDITION
OTHER LOW LYING AND OTHER POOR DRAINAGE AREAS INCLUDING SEWERS...
DITCHES AND CULVERTS MAY ALSO OVERFLOW.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3214 9189 3239 9168 3240 9149 3247 9147
      3254 9129 3256 9107 3257 9105 3259 9113
      3259 9114 3264 9103 3260 9107 3257 9104
      3265 9102 3266 9099 3265 9073 3226 9075
      3199 9154 3193 9184 3197 9188

$$

AEG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 10:40 AM CST, 39 minutes earlier.

Area forecast discussion, Feb 10, 10:40 AM CST, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1040 AM CST SUN FEB 10 2013

...SEVERE STORM AND HEAVY RAIN EVENT UNDERWAY...

.DISCUSSION...LINEAR COMPLEX OF STORMS EVOLVING ACROSS THE REGION
THIS MORNING WITH ITS AIM SET ON OUR FORECAST AREA FOR THE REST OF
THIS MORNING AND AFTERNOON HOURS. FOCUS WILL BE ON THE POTENTIAL FOR
DMG WINDS AND TORNADOES AS THE PRIMARY RISKS WITH A SECONDARY RISK
FOR HAIL UP TO QUARTER SIZE.

BASED ON LATEST SFC ANALYSIS AND RADAR TRENDS...ATMS IS GETTING
PRIMED ACROSS PORTIONS OF THE CWA FOR A DECENT SVR EVENT. LOCATIONS
THAT CAN SEE 62-64 SFC DEWPT FOR THE REST OF TODAY WILL HAVE THE
MAIN SVR POTENTIAL AS THIS WILL SUPPORT SFC BASED CONVECTION. LATEST
INDICATIONS IS THAT SUCH SFC MOISTURE WILL NOT MAKE IT AS FAR NORTH
IN ADVANCE OF THE CONVECTIVE LINE AS EARLIER THOUGHT. DUE TO
THIS...SVR RISK ACROSS THE NORTHERN 1/3RD IS LIMITED...FOCUS HERE IS
MORE ON HVY RAIN WITH SOME STRONG WINDS AND LOW END HAIL. THE I-20
CORRIDOR AND THE SW/S-CENTRAL SEEM MORE PRIMED TO GET THE
COLLOCATED SFC BASED INSTABILITY AHEAD OF THE LINE TO REALIZED THE
POTENTIAL AND SEE THE MAIN SVR WX. TIMING OF THIS EVENT FITS WELL
WITH MAX SFC HEATING ACROSS AND THE COLLOCATION OF MODERATE
INSTABILITY AND HIGH WIND SHEAR. THE BULLSEYE OF THE BEST PARAMETERS
WILL BE JUST TO THE SW/S OF THE CWA TODAY WITH PLACES MY SOUTHERN
1/2 IN THE PRIME (NORTHERN GRADIENT) OF ALL THE MAIN SVR WX
INGREDIENTS. THIS ALSO IS SUPPORTED BY RADAR TRENDS. THE SE PART OF
THE CWA IS MORE OF A CHALLENGE AS THE BEST LIFT LOOKS TO LIFT AWAY
FROM THE AREA. HOWEVER...THE WELL ORGANIZED QLCS MAY MAKE UP FOR
THAT. AT THIS TIME...WILL KEEP A SVR RISK GOING FOR THAT AREA...BUT
HAVE IT A NOTCH BELOW WHAT WE ARE EXPECTING FOR THE CENTRAL AND SW
AREAS.

DISCRETE ACTIVITY IN ADVANCE OF THE LINE MAY BE TOUGH TO COME BY
BASED OFF LATEST DATA. HOWEVER...THE QLCS NATURE OF THE LINE IS
WORRISOME AS IT WILL TRANSLATE ACROSS A PRIMED ATMS. THIS LINE WILL
POSE BOTH A DMG WIND/TOR RISK WITH EVENT A STRONG TORNADO POSSIBLE
WITH THE MOST NASTY BOWING LINE SEGMENTS THAT EVOLVE. A HIGH END
WIND GUST IS ALSO POSSIBLE. THE LATEST GRAPHICAST ILLUSTRATES OUR
LATEST THINKING WITH THE MAIN TIMING BROKEN DOWN.

AS FOR HEAVY RAIN...THIS ACTIVITY IS VERY EFFICIENT AND IS PRODUCING
1-2 INCHES IN AN HOUR OR LESS. WE ARE BEING SAVED BY THE FACT THAT
THE LINE IS PROGRESSIVE. IF ANY SEGMENT SLOWS/HANGS UP...THEN THE
RISK FOR FLASH FLOODING WILL DRAMATICALLY INCREASE. WE WILL HAVE TO
KEEP AN EYE ON THE TRACE CORRIDOR AS THAT MAY BE A ZONE WHERE THE
BEST RAINS MAY BE. DUE TO THIS...PULLED SOME HIGHER QPF BACK TO THE
SW. /CME/

&&

.AVIATION...MIX OF MVFR/IFR/LIFR ACROSS THE AREA THIS MORNING. LINE
OF STRONG TO SEVERE STORMS MOVING ACROSS LOCATIONS GENERALLY WEST OF
THE MS RIVER. SHOWERS AHEAD OF THIS LINE MOVING ACROSS THE REST OF
THE REGION. STORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS ALL TAF
SITES TODAY THROUGH 00Z. KHBG/KPIB AND MAYBE KMEI WONT SEE THE
HEAVIEST STORMS UNTIL AFTER 00Z. REDUCED VIS AND CEILINGS WILL
PREVAIL DURING ALL STORMS...ESPECIALLY +TSRA. COLD FROPA WILL MOVE
THROUGH TONIGHT WITH VFR CONDITIONS RETURNING MOSTLY TO KGLH/KGWO BY
06Z. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  49  58  46 / 100  80  45  40
MERIDIAN      68  52  61  44 / 100 100  56  51
VICKSBURG     72  48  58  47 / 100  56  43  47
HATTIESBURG   72  59  63  48 / 100 100  69  91
NATCHEZ       72  49  62  46 / 100  74  67  76
GREENVILLE    71  42  58  42 / 100  19  18  22
GREENWOOD     70  45  60  43 / 100  45  18  22

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-
     025>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.

&&

CME/28/
Hazardous weather outlook, Feb 10, 6:17 AM CST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING
NATIONAL WEATHER SERVICE JACKSON MS
617 AM CST SUN FEB 10 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060-
111230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON-
ADAMS-
617 AM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING
THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL
PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS
ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF
STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES
WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK
WILL END FROM WEST TO EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING
A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL
DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD
SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS
TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL
RIVER FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY.

MSZ054>058-061>066-072>074-111230-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
617 AM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM
LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT
WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES
AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY
HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS
IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED
TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL
GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND
EARLY MORNING HOURS MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING
A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES
INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN
ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH
WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER
FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/EC

In the hours before

Special weather statement, Feb 10, 8:36 AM CST, 2 hours 43 minutes before
ARZ075-LAZ007>009-101505-
CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
836 AM CST SUN FEB 10 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
836 AM CST SUN FEB 10 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 7 MILES SOUTHWEST OF MILLIKIN AT 837 AM CST...MOVING
NORTHEAST AT 60 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL CHICOT COUNTY...AND NORTHEASTERN WEST
CARROLL...NORTH CENTRAL EAST CARROLL AND EXTREME NORTHEASTERN
MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3319 9131 3313 9113 3314 9117 3313 9120
      3311 9120 3306 9112 3304 9112 3302 9116
      3299 9117 3296 9120 3291 9121 3283 9129
      3293 9147
TIME...MOT...LOC 1437Z 224DEG 54KT 3297 9128

CME
Local storm report, Feb 10, 9:08 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
908 AM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     HAIL             CROSSETT                33.13N 91.97W
02/10/2013  E1.00 INCH       ASHLEY             AR   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZED HAIL AROUND CROSSETT.

&&

CME
Local storm report, Feb 10, 9:36 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
936 AM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             HAMBURG                 33.23N 91.80W
02/10/2013  E0.75 INCH       ASHLEY             AR   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED IN HAMBURG

&&

DL
Local storm report, Feb 10, 9:37 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
937 AM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             HAMBURG                 33.23N 91.80W
02/10/2013  E0.50 INCH       ASHLEY             AR   LAW ENFORCEMENT

            DIME SIZED HAIL OCCURRED

&&

CME
Special weather statement, Feb 10, 9:52 AM CST, 1 hour 27 minutes before
LAZ009-MSZ034-040-101635-
WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-
952 AM CST SUN FEB 10 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CST SUN FEB 10 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 12 MILES WEST OF
GREENVILLE TO 11 MILES WEST OF SHELBURN AT 952 AM CST...MOVING EAST
AT 60 MPH.

PEOPLE IN NORTHWESTERN ISSAQUENA AND WASHINGTON COUNTIES...AND
NORTHERN EAST CARROLL PARISH SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3327 9076 3320 9068 3310 9068 3309 9091
      3284 9096 3280 9134 3300 9127 3300 9117
      3304 9112 3313 9120 3315 9108 3328 9104
      3324 9110 3335 9114 3345 9106 3338 9114
      3344 9123 3342 9117 3345 9112 3349 9076
TIME...MOT...LOC 1552Z 263DEG 54KT 3336 9116 3311 9119
          3288 9133

DHB
Special weather statement, Feb 10, 10:41 AM CST, 38 minutes before
MSZ035-036-041-042-101710-
SHARKEY MS-HUMPHREYS MS-HOLMES MS-YAZOO MS-
1041 AM CST SUN FEB 10 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CST SUN FEB 10 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES EAST OF ISOLA TO
10 MILES WEST OF HOLLY BLUFF AT 1042 AM CST...MOVING EAST AT 55 MPH.

PEOPLE IN NORTHERN YAZOO...HOLMES...HUMPHREYS AND NORTHERN SHARKEY
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3333 9046 3327 9046 3324 9042 3324 9037
      3328 9037 3332 9032 3330 9004 3324 8984
      3275 9027 3282 9093 3310 9072 3310 9068
      3312 9070 3327 9059 3327 9056 3333 9054
TIME...MOT...LOC 1642Z 274DEG 50KT 3325 9047 3287 9081

DHB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 4:59 AM CSTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more61 hr
Feb 10, 8:36 AM CSTSpecial Weather StatementJANWest Carroll29 min
Feb 10, 9:15 AM CSTSevere Thunderstorm WarningJANMorehouse, West Carroll45 min
Feb 10, 9:57 AM CSTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll48 min
Feb 10, 10:23 AM CSTSevere Thunderstorm WarningJANEast Carroll, Madison37 min
Feb 10, 12:34 PM CSTSevere Thunderstorm WarningJANTensas56 min
Feb 10, 1:06 PM CSTSevere Thunderstorm WarningJANConcordia39 min
Feb 10, 1:24 PM CSTAreal Flood WarningJANMadison4 hr
Feb 10, 1:36 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia39 min
Feb 10, 7:54 AM CSTRiver Flood WarningJANNeshoba7 days
Feb 10, 9:52 AM CSTSpecial Weather StatementJANWashington43 min
Feb 10, 10:41 AM CSTSpecial Weather StatementJANHolmes, Humphreys, Sharkey, Yazoo29 min
Feb 10, 10:53 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo67 min
Feb 10, 11:35 AM CSTSpecial Weather StatementJANAttala, Hinds, Leake, Madison, Rankin, Scott40 min
Feb 10, 11:40 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Warren50 min
Feb 10, 11:50 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston40 min
Feb 10, 11:56 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba49 min
Feb 10, 12:13 PM CSTFlash Flood WarningJANHinds, Madison, Rankin, Warren2 hr
Feb 10, 12:14 PM CSTSevere Thunderstorm WarningJANNewton, Scott46 min
Feb 10, 1:06 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds54 min
Feb 10, 1:10 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson, Lincoln50 min
Feb 10, 1:31 PM CSTSevere Thunderstorm WarningJANKemper14 min
Feb 10, 1:43 PM CSTSevere Thunderstorm WarningJANRankin, Simpson47 min
Feb 10, 1:52 PM CSTTornado WarningJANLawrence, Lincoln53 min
Feb 10, 1:56 PM CSTSevere Thunderstorm WarningJANAdams, Franklin49 min
Feb 10, 2:03 PM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln57 min
Feb 10, 2:12 PM CSTTornado WarningJANCovington, Jefferson Davis63 min
Feb 10, 2:16 PM CSTFlash Flood WarningJANHinds, Rankin, Scott119 min
Feb 10, 2:22 PM CSTTornado WarningJANForrest, Lamar, Marion53 min
Feb 10, 2:31 PM CSTTornado WarningJANFranklin, Lincoln59 min
Feb 10, 2:35 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson55 min
Feb 10, 2:52 PM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson53 min
Feb 10, 2:59 PM CSTSevere Thunderstorm WarningJANFranklin46 min
Feb 10, 3:04 PM CSTSevere Thunderstorm WarningJANJasper, Jones41 min
Feb 10, 3:08 PM CSTTornado WarningJANLawrence52 min
Feb 10, 3:26 PM CSTFlash Flood WarningJANCopiah, Simpson2 hr
Feb 10, 3:26 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln64 min
Feb 10, 3:42 PM CSTTornado WarningJANJefferson Davis48 min
Feb 10, 3:47 PM CSTTornado WarningJANLincoln58 min
Feb 10, 3:57 PM CSTSevere Thunderstorm WarningJANLawrence, Simpson48 min
Feb 10, 4:11 PM CSTTornado WarningJANMarion64 min
Feb 10, 4:17 PM CSTTornado WarningJANLawrence43 min
Feb 10, 4:22 PM CSTSevere Thunderstorm WarningJANCovington, Jones68 min
Feb 10, 4:28 PM CSTTornado WarningJANCovington, Jones62 min
Feb 10, 4:34 PM CSTFlash Flood WarningJANJefferson Davis, Lawrence, Lincoln116 min
Feb 10, 4:39 PM CSTTornado WarningJANJefferson Davis51 min
Feb 10, 4:42 PM CSTTornado Warning EmergencyJANLamar33 min
Feb 10, 4:57 PM CSTTornado Warning EmergencyJANForrest, Jones63 min
Feb 10, 5:01 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln29 min
Feb 10, 5:05 PM CSTTornado WarningJANCovington40 min
Feb 10, 5:09 PM CSTSevere Thunderstorm WarningJANMarion51 min
Feb 10, 5:21 PM CSTSevere Thunderstorm WarningJANJefferson Davis39 min
Feb 10, 5:27 PM CSTSevere Thunderstorm WarningJANMarion48 min
Feb 10, 5:36 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion54 min
Feb 10, 5:54 PM CSTFlash Flood WarningJANCovington, Jefferson Davis, Jones3 hr

Nearby

Flash Flood Warnings in Louisiana, 2013Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.